# SDR AALA202111046761

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,110 hours, 30,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361041900000
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD PASSENGER CABIN FLOOR PANEL 221EF HAS LARGE SOFT SPOT. REPLACED FLOOR PANEL PER AMM 53-12-12.
